# SDR O2GA2020060450001

- Difficulty date: May 28, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N500UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 12,715 hours, 9,344 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2379
- Condition: Inoperative
- Location: Brake System
- Part time: 12,715 hours, 9,344 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW BRAKE PRESS & ANTI-SKID INOPERATIVE ANNUNCIATOR LIGHTS ILLUMINATED & REMAINED ON AFTER SELECTING GEAR DOWN. CREW APPLIED ABNORMAL CHECKLIST AND DIVERTED TO KMIA FOR RUNWAY LENGTH. EMERGENCY WAS DECLARED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE BRAKE CONTROL MOTOR RELAY, ANTI-SKID PRESSURE SWITCH, BRAKE HYDRAULIC PUMP, AND BRAKE PUMP MOTOR. GEAR SWINGS AND OPS CHECKS WERE GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
